RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2006, Volume 8, Number 2, Pages 3–11 (Mi vmj118)  

This article is cited in 3 scientific papers (total in 3 papers)

On an optimal reconstruction of the solution of the Dirichlet problem in an annulus

E. A. Balova

Moscow State Aviation Technological University

Full text: PDF file (141 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
Received: 10.10.2005

Citation: E. A. Balova, “On an optimal reconstruction of the solution of the Dirichlet problem in an annulus”, Vladikavkaz. Mat. Zh., 8:2 (2006), 3–11

Citation in format AMSBIB
\Bibitem{Bal06}
\by E.~A.~Balova
\paper On an optimal reconstruction of the solution of the Dirichlet problem in an annulus
\jour Vladikavkaz. Mat. Zh.
\yr 2006
\vol 8
\issue 2
\pages 3--11
\mathnet{http://mi.mathnet.ru/vmj118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434384}
\elib{http://elibrary.ru/item.asp?id=11621507}


Linking options:
  • http://mi.mathnet.ru/eng/vmj118
  • http://mi.mathnet.ru/eng/vmj/v8/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Balova, “Optimal Reconstruction of the Solution of the Dirichlet Problem from Inaccurate Input Data”, Math. Notes, 82:3 (2007), 285–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Osipenko K.Yu., Wedenskaya E.V., “Optimal recovery of solutions of the generalized heat equation in the unit ball from inaccurate data”, J. Complexity, 23:4-6 (2007), 653–661  crossref  mathscinet  zmath  elib  scopus
    3. Balova E.A., “On the Optimal Reconstruction of a Solution of the Poisson Equation”, Differ. Equ., 50:1 (2014), 39–46  crossref  mathscinet  zmath  isi  elib  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:214
    Full text:74
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020